# SDR ALG2004F00056

- Difficulty date: October 9, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N705AL
- Make and model: Skrsky S76
- Aircraft serial: 760267
- Engine: Allsn 250C30S
- System (JASC): 7600 · Engine Controls
- Part: Amplifier
- Part number: 7690001880106
- Part serial: 5013
- Condition: Inoperative
- Location: Droop Comp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT, BOTH ENGINES STARTED SURGING, EMERGENCY CHECK LIST COMPLIED WITH AND RUN ON LANDING.  MAINTENANCE COMPLIED WITH VISUAL INSP OF BOTH ENGINES AND N1 AND N2 CONTROL SYSTEMS, COMPLIED WITH GROUND RUN CHECK AND AFTER ABOUT FIVE MINUTES EXPERIENCED ENGINE SURGE.  TROUBLESHOOTING REVEALED THE FORWARD MOUNTED DROOP AMPLIFIER TO BE AT FAULT, REPLACED AMPLIFIER AND DID A 20 MINUTE GROUND RUN AND GROUND CHECK OF BOTH AMPLIFIERS ALL SYSTEMS NORMAL.
